# SDR S02271039

- Difficulty date: November 10, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Make and model: Boeing 747-200
- Aircraft serial: 24308
- Engine: Pwa JT9D7R4G2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE OIL QUANTITY SHOW ZERO AND LOW OIL PRESS LIGHT ILLUMINATED DURING CLIMB. FLIGHT CREW DECIDED TO SHUT DOWN ENGINE IN FLIGHT. THEN DIVERT TO SINGAPORE.  ENGINE REPLACED, WAITING SHOP INVESTIGATION.
